MightGet.com






Boots Pharmaceuticals Paracetamol 3 Months Plus


8 Advantage card points. Effective relief from pain and fever. Relief of cold and flu symptoms and fever after vaccination.See details below, always read the labelSuitable for: Children aged 3 months and over.Active ingredients: Paracetamol 120 mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5045092139837)